Panadol Extra Advance 32’s

97.50

Panadol Extra Advance provides quick relief for headache, migraine, toothache, period pain, back pain, rheumatic pain and fever. Also offers relief from aches and pains from cold and flu, and sore throat, and helps reduce temperature.

Compare
Category:

Description

Panadol Extra Advance provides quick relief for headache, migraine, toothache, period pain, back pain, rheumatic pain and fever. Also offers relief from aches and pains from cold and flu, and sore throat, and helps reduce temperature.

Panadol Extra Advance provides up to 37% more pain-relieving power compared to standard paracetamol tablets and works 5 times faster than its generic equivalents.

These tablets are also gentle on the stomach and contain two active ingredients which are Paracetamol 500mg and Caffeine 65mg.

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Advance 32’s”

Your email address will not be published. Required fields are marked *